Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 210, NWS Albuquerque, NM

September 28, 2007Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 28, 2007, 6:49 PM MDT for Chaves County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2007, 6:49 PM MDT (00:49 UTC)
Expired
Sep 28, 2007, 7:45 PM MDT
In force
56 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 114 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2007-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 798 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2007-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
798 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
2760 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 290049
SVRABQ
NMC005-290145-
/O.NEW.KABQ.SV.W.0210.070929T0049Z-070929T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MDT FRI SEP 28 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 745 PM MDT

* AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  SOUTHWESTERN CHAVES COUNTY...OR ABOUT 38 MILES WEST OF ARTESIA...
  AND MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN CHAVES COUNTY AROUND 700 PM MDT...
  RURAL CENTRAL CHAVES COUNTY AROUND 730 PM MDT...

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.

LAT...LON 3269 10505 3292 10526 3315 10497 3314 10489
      3320 10490 3323 10487 3299 10465 3295 10471
      3295 10480 3287 10481
TIME...MOT...LOC 0049Z 230DEG 18KT 3287 10506

$$

SHY
2 follow-up statements
000 
WWUS55 KABQ 290122
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
722 PM MDT FRI SEP 28 2007

NMC005-290145-
/O.CON.KABQ.SV.W.0210.000000T0000Z-070929T0145Z/
CHAVES-
722 PM MDT FRI SEP 28 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHAVES COUNTY UNTIL 745 PM MDT...

AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER SOUTHWESTERN CHAVES COUNTY...OR ABOUT 31 MILES WEST OF
ARTESIA...MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL CHAVES COUNTY AROUND 740 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3269 10505 3292 10526 3315 10497 3314 10489
      3320 10490 3323 10487 3299 10465 3295 10471
      3295 10480 3287 10481
TIME...MOT...LOC 0122Z 230DEG 18KT 3297 10490

$$

SHY
000 
WWUS55 KABQ 290145
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
746 PM MDT FRI SEP 28 2007

NMC005-290156-
/O.EXP.KABQ.SV.W.0210.000000T0000Z-070929T0145Z/
CHAVES-
746 PM MDT FRI SEP 28 2007

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHWESTERN CHAVES
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3269 10505 3292 10526 3315 10497 3314 10489
      3320 10490 3323 10487 3299 10465 3295 10471
      3295 10480 3287 10481
TIME...MOT...LOC 0122Z 230DEG 18KT 3297 10490

$$

SHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:56 PM MDT, 3 hours 53 minutes earlier.

Area forecast discussion, Sep 28, 2:56 PM MDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT FRI SEP 28 2007

.DISCUSSION...
TROUGH ALOFT EXTENDING FROM NORTHERN ALBERTA IN NORTHWEST CANADA
SOUTHWARD TO SOUTHERN CALIFORNIA COAST STARTING EASTWARD SWEEP
TOWARD NEW MEXICO...WITH FLOW ALOFT STRONGLY BACKED TO THE
SOUTHWEST AND SURFACE WINDS BROADLY FROM THE SOUTH. SOME SPEED
SHEAR WITH DYNAMIC ENHANCEMENT FROM 300 MB JET STREAK PROPAGATING
NORTHEASTWARD TOWARD NORTHWEST CORNER OF THE STATE HAS HELPED GET
SHOWER AND THUNDERSTORM PLAY OFF TO EARLY START THIS MORNING...AND
FURTHER BACKING OF SURFACE WINDS AS STRONG DYNAMICS ALOFT MOVE
FROM WEST TO EAST ACROSS THE STATE THROUGH THIS EVENING WILL KEEP
STORMS ON THE LONG LIVED AND STRONG SIDE WELL INTO THE NIGHT.
CHIEF THREAT APPEARS TO BE WINDS AND HAIL...THOUGH GOOD
DIRECTIONAL SHEAR IN THE LOWER COLUMN WILL HELP ROTATE A FEW
STORMS ESPECIALLY OVER THE NORTHEAST HIGHLANDS AND PLAINS.

MODELS...HANGING TOGETHER IN SWEEPING TROUGH BASE EASTWARD TO THE
FOUR CORNERS TONIGHT AND ALONG THE COLORADO BORDER THROUGH THE DAY
SATURDAY...AND SHEARING OUT RAPIDLY NORTH AND EAST INTO THE
CENTRAL PLAINS EARLY SUNDAY. RESTORED ZONAL FLOW IN TROUGH WAKE
WILL PERMIT RAPID RETURN MOISTURE TUG FROM SOUTH TO NORTH IN TIME
FOR NEXT TROUGH...NOW SITTING OVER SOUTH CENTRAL ALASKA...TO
REINTRODUCE SHOWERS AS IT SWEEPS RAPIDLY TO NORTHERN ARIZONA BY
MONDAY. TROUGH WILL SWEEP EASTWARD INTO TEXAS PANHANDLE BY EARLY
TUESDAY TO RESTORE DRY NORTHWEST FLOW OVER THE MIDDLE OF THE
WORKWEEK. NEXT UPSTREAM DISTURBANCE TAKING SHAPE OVER PACIFIC
NORTHWEST FOR LATE IN THE WORK WEEK CURRENTLY HOLDING NORTH OF THE
STATE AS IT SWEEPS EAST...AND PATTERN WILL BACK WINDS TO THE
SOUTHWEST FOR LOCAL ENHANCEMENTS OF ANY ISOLATED SHOWER COVERAGE
HEADING INTO THE WEEKEND.

WITH TROUGH MUSCLE AT ITS PEAK ACROSS THE STATE ON
SATURDAY...EXPECTING WIDESPREAD SHOWERS AND GUSTY SOUTHWEST WINDS
FOR THE DAY...AND COLDER AIR FILTERING SOUTHWARD ON NOSE OF
ASSOCIATED SURFACE HIGH CENTERED OVER THE INTERMOUNTAIN REGION
WILL COOL OFF TEMPS TO ALLOW SOME OF THE TAPERING SHOWER ACTIVITY
TO FALL AS SNOW OVER THE HIGH COUNTRY OF THE SANGRE DE CRISTOS
SATURDAY NIGHT.

INTO SUNDAY...TROUGH NOW INTO THE CENTRAL PLAINS WILL ALLOW WEAK
RIDGE IN FLOW ALOFT TO CLEAR SKIES...AND DROP WIND SPEEDS FOR A
HIATUS FROM WEATHER EXCITEMENT. WINDS GRADUALLY SHIFTING TO THE
SOUTH AGAIN WILL PULL MOISTURE NORTHWARD AS FLOW ALOFT BEGINS TO
BACK TO THE SOUTHWEST IN ADVANCE OF NEXT INBOUND DISTURBANCE.

INTO MONDAY...TROUGH ALOFT FROM THE PACIFIC NORTHWEST TO NORTHERN
ARIZONA COUPLED WITH SOUTH WINDS AT THE SURFACE WILL TOUCH OFF
ANOTHER WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS FOR THE DAY
WITH TROUGH BASE CLEARING THE STATE BY EARLY TUESDAY MORNING.

TUESDAY THROUGH FRIDAY...TROUGH NOW CLEAR OF THE STATE OVER THE
CENTRAL PLAINS WILL SET UP CLEARING PATTERN AND NORTHWEST FLOW
BEHIND THE TROUGH...AS NEXT DISTURBANCE DIGS INTO THE
INTERMOUNTAIN REGION. WITH BROAD SOUTHWEST FLOW RETURNING ALOFT BY
THURSDAY...SOME LOCAL INCREASES IN SPOTTY SHOWER AND THUNDERSTORM
COVERAGE POSSIBLE...BUT SERIOUS ENERGY WITH THIS SYSTEM SHOULD
REMAIN NORTH OF THE STATE.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  77  44  76 /  10  30   5   0
GALLUP..........................  48  74  34  75 /  10  20   5   0
GRANTS..........................  50  76  39  78 /  10  30   5   0
GLENWOOD........................  53  82  48  83 /  10  20   5   5
CHAMA...........................  42  66  34  71 /  50  80  20   0
LOS ALAMOS......................  46  65  41  74 /  50  70  20   0
RED RIVER.......................  40  61  32  66 /  50  60  40   0
TAOS............................  49  69  38  75 /  50  60  40   0
SANTA FE........................  50  72  43  75 /  50  60  30   0
SANTA FE AIRPORT................  51  74  44  76 /  50  60  20   0
ESPANOLA........................  48  72  42  78 /  50  60  30   0
ALBUQUERQUE HEIGHTS.............  58  76  52  78 /  40  30  10   0
ALBUQUERQUE VALLEY..............  54  78  46  80 /  30  30  10   0
ALBUQUERQUE FOOTHILLS...........  54  72  49  76 /  40  40  20   0
ALBUQUERQUE WEST MESA...........  57  76  50  79 /  40  40  10   0
SOCORRO.........................  55  79  51  80 /  30  30  10   5
SANDIA PARK/CEDAR CREST.........  47  68  42  75 /  40  40  20   0
MORIARTY/ESTANCIA...............  47  75  43  76 /  40  40  20   0
CARRIZOZO.......................  52  77  50  79 /  30  30  10   5
RUIDOSO.........................  48  72  46  75 /  40  40  20  10
RATON...........................  50  75  40  76 /  30  20  20   0
LAS VEGAS.......................  51  73  46  73 /  50  50  30   0
ROY.............................  53  75  50  77 /  30  50  20   0
CLAYTON.........................  56  80  53  76 /  20  30  20   0
SANTA ROSA......................  53  80  49  84 /  20  40  20   0
TUCUMCARI.......................  61  84  58  82 /  20  20  10   0
FORT SUMNER.....................  58  81  54  84 /  30  30  20   0
CLOVIS..........................  59  82  59  82 /  30  20  10   5
PORTALES........................  59  83  57  86 /  30  20  10   5
ROSWELL.........................  62  85  60  87 /  40  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25
Hazardous weather outlook, Sep 28, 5:31 AM MDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 AM MDT FRI SEP 28 2007

NMZ001>021-026-291215-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
531 AM MDT FRI SEP 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
A FEW THUNDERSTORMS NORTH OF INTERSTATE 40 THIS AFTERNOON OR
EVENING COULD BE STRONG...CONTAINING WIND GUSTS TO 50 MPH AND HAIL
UP TO ONE HALF INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
A FEW THUNDERSTORMS EAST OF THE CENTRAL MOUNTAIN CHAIN COULD BE
STRONG SATURDAY AFTERNOON AND EVENING...CONTAINING WIND GUSTS TO
50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

In the hours before

Special weather statement, Sep 28, 4:22 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT FRI SEP 28 2007

NMZ002-282245-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
422 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM MOVING OVER SOUTHWEST SANDOVAL COUNTY...

AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 16 MILES WEST OF SAN YSIDRO.
MOVEMENT WAS NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL SANDOVAL
COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Sep 28, 4:28 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 PM MDT FRI SEP 28 2007

NMZ016-282300-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
428 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM MOVING OVER EAST CENTRAL LINCOLN...

AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 9 MILES EAST OF ARABELA.
MOVEMENT WAS NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL
LINCOLN COUNTY.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Sep 28, 5:05 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 PM MDT FRI SEP 28 2007

NMZ026-290000-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
505 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM MOVING ACROSS SOUTHWEST CHAVES COUNTY...

A STRONG THUNDERSTORM NORTH OF DUNKEN NEAR THE INTERSECTION OF
HIGHWAY 82 AND STATE ROAD 24 WILL MOVE NORTH AND EAST OVER THE OPEN
COUNTRY OF SOUTHWEST CHAVES COUNTY NORTH OF STATE ROAD 13.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER.

SHY
Local storm report, Sep 28, 5:40 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             N JEMEZ SPRINGS         35.77N 106.69W
09/28/2007  E0.75 INCH       SANDOVAL           NM   TRAINED SPOTTER

            LASTED 3 MINUTES

&&

JBW
Special weather statement, Sep 28, 5:52 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT FRI SEP 28 2007

NMZ016-290100-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
552 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM OVER EASTERN LINCOLN COUNTY...

A STRONG THUNDERSTORM OVER STATE ROAD 246 AND NORTH OF ARABELA WILL
MOVE NORTH AND EAST TOWARD THE CHAVES COUNTY LINE.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER. TIE DOWN LOOSE OBJECTS AND PROTECT
PROPERTY FROM POSSIBLE HAIL DAMAGE.

SHY
Special weather statement, Sep 28, 6:34 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT FRI SEP 28 2007

NMZ002-290130-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
634 PM MDT FRI SEP 28 2007

...STRONG THUNDERSTORM OVER EASTERN RIO ARRIBA COUNTY...

A STRONG THUNDERSTORM NEAR ABIQUIU WILL MOVE NORTH AND EAST TOWARD
EL RITO AND LA MADERA...CROSSING STATE ROADS 111 AND 554.

EXPECT GUSTY WINDS...HAIL...FREQUENT THUNDER AND LIGHTNING...AND
HEAVY DOWNPOURS. DOWNPOURS MAY FLOOD ARROYOS AND SMALL STREAMS...
DITCHES AND CULVERTS...AND BLOCK LOW WATER CROSSINGS. DO NOT TRY TO
CROSS DEEP OR FLOWING WATER. TIE DOWN LOOSE OBJECTS AND PROTECT
PROPERTY FROM POSSIBLE HAIL DAMAGE.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 6:43 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min
Sep 28, 6:47 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln58 min
Sep 28, 7:44 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel61 min
Sep 28, 8:43 PM MDTSevere Thunderstorm WarningABQHarding, Union62 min
Sep 28, 9:43 PM MDTSevere Thunderstorm WarningABQHarding, Union39 min
Sep 29, 3:45 AM MDTWind AdvisoryABQ17 hr
Sep 29, 4:22 PM MDTSevere Thunderstorm WarningABQDe Baca38 min
Sep 29, 5:13 PM MDTSevere Thunderstorm WarningABQUnion47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.